Duke Mathematical Journal

On strong extreme points in Hp

J. A. Cima and James Thomson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 40, Number 3 (1973), 529-532.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 30A78


Cima, J. A.; Thomson, James. On strong extreme points in $H\sp{p}$. Duke Math. J. 40 (1973), no. 3, 529--532. doi:10.1215/S0012-7094-73-04046-5. https://projecteuclid.org/euclid.dmj/1077309874

Export citation